IndexAuthor

Number of items: 2.

Caravantes, Jorge and Fioravanti, Mario and González-Vega, Laureano and Díaz-Toca, Gema (2019) Offsets to conics and quadrics: a new determinantal representation for their implicit equation. ACM Communications in Computer Algebra, 52 (3). pp. 85-88. ISSN 1932-2232

Arrondo Esteban, Enrique and Caravantes, Jorge (2009) On the Picard Group of Low-codimension Subvarieties. Indiana University Mathematics Journal, 58 (3). pp. 1023-1042. ISSN 0022-2518

This list was generated on Tue Jul 27 03:04:08 2021 CEST.